# SDR AALA202205247063

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 19,852 hours, 7,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400700000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO CARGO COMPARTMENT FLOOR PANEL 131GF DELAMINATED. REPLACED FLOOR PANEL PER AMM 25-54-12.
